# SDR C2XA07IA153

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 11,723 hours, 6,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7137215501
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT ABOVE ROW 12 DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE LIGHT ASSEMBLY.  THE CONNECTOR WAS RESET, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
